# SDR SWIA202162481

- Difficulty date: August 28, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK 2-2 HAS FRETTING CORROSION ON BTM SIDE    (C-CHECK RO 11/10/2021)   BLENDED FRETTING CORROSION ON BOTTOM SIDE RH SLAT TRACK 2-2, WITHIN LIMITS REF CRJ700 SRM 51-21-06-001-001-A01 AND REO 670-57-42-1175 REV -- DATED 2021-09-17.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
